# SDR SWAA2019052332928

- Difficulty date: April 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY L/H FLOOR-TO-SIDEWALL SUPPORT CORRODED BETWEEN BS. 440 TO BS. 480, LBL 24.  INSTALLED SUPPORT PER SRM AND DWG.
